# SDR DL72W002105

- Difficulty date: October 24, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- Aircraft time: 57,773 hours, 39,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part serial: 20309
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT OF RIGHT I/B FLAP INOP.  REMOVED AND REPLACED POWER SUPPLY AND BATTERY.  OPS CHECK GOOD.
